Borkar, Vivek S and Ghosh, Mrinal K (1990) Controlled diffusions with constraints. In: Journal of Mathematical Analysis and Applications, 152 (1). pp. 88-108.
Controlled_Diffusions.pdf - Published Version
Restricted to Registered users only
Download (990Kb) | Request a copy
Controlled diffusion problems with classical cost structures (ergodic, discounted, etc.) are considered when finitely many additional cost functionals of the same type are required to lie in prescribed intervals. Existence of an optimal Markov control is proved by convex analytic methods.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||11 Jul 2007|
|Last Modified:||25 Jan 2012 07:17|
Actions (login required)